MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,A/R TOWER,2000ML,METAL CLM

Medline Industries, LP MEDLINE; BAG,DRAINAGE,A/R TOWER,2000ML,METAL CLM
Catalog Number DYND15203
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "patient is having an issue with the drain bag leaking as soon as the patient puts it on.".
 
Additional Manufacturer Narrative
The customer states patient is having an issue with the drain bag leaking as soon as the patient puts it on, and there was no report of injury.Medline quality did not receive a sample nor photographs of the reported product; a review of the inspection record for the reported item could not be performed due to an unreported lot, and a post-market retrospective review of the past 6 months preceding the reported issue revealed 5 additional complaints of leakage.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.Medline quality will continue to monitor for the issue through weekly complaint meetings and monthly trending analysis; based on the findings of the quality investigation, no change has been made to the regulatory reportability decision for the complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,A/R TOWER,2000ML,METAL CLM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50715126
Report Number1417592-2026-35769
Device Sequence Number18788091
Product Code KNX
UDI-Device Identifier40080196990161
UDI-Public40080196990161
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND15203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown